<< Previous Issue Communications of the Korean Mathematical Society (Vol. 21, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 211—407
Polynomial-fitting interpolation rules generated by a linear functional
Kyung Joong Kim
MSC numbers : 65D05
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 397—407
On the exponential fuzzy probability
Yong Sik Yun, Jae Choong Song, Sang Uk Ryu
MSC numbers : 47N30
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 385—395
A study on some periodic time varying bilinear model
Seung Yeon Ha, Oesook Lee
MSC numbers : 54G05, 54C10, 54D20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 375—384
The bivariate $F_3$-beta distribution
Saralees Nadarajah
MSC numbers : 60G10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 363—374
Average shadowing properties on compact metric spaces
Jong-Jin Park, Yong Zhang
MSC numbers : 33C90, 62E99
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 355—361
Minimal basically disconnected covers of product spaces
Chang Il Kim
MSC numbers : 54H20, 58F99
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 347—353
The action of image of braiding under the Harer map
Yongjin Song
MSC numbers : 55R35, 20F36, 14H10, 55S12
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 337—345
On generic submanifolds of manifolds equipped with a hypercosymplectic $3$-structure
Jeong-Sik Kim, Jaedong Choi, Mukut Mani Tripathi
MSC numbers : 53C25, 53C40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 321—335
Long-time Properties of Prey-Predator System with Cross-Diffusion
Seong-A Shim
MSC numbers : 35K55, 35B40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 293—320
A Characterization of Bloch Functions
Ern Gun Kwon, Ok Hee Shim, Eun Kyu Bae
MSC numbers : 30D45
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 287—292
An extension of generalized vector quasi-variational inequality
Sangho Kum, Won Kyu Kim
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 273—285
On a generalized difference sequence spaces defined by a modulus function and statistical convergence
Ahmad H. A. Bataineh
MSC numbers : 40A05, 40C05, 46A45
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 261—272
A characterization of local resolvent sets
Hyuk Han, Jong-Kwang Yoo
MSC numbers : 47A99, 47B40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 253—259
Iterative Approximations of Zeroes for Accretive Operators in Banach Spaces
Yeol Je Cho, Haiyun Zhou, Jong Kyu Kim
MSC numbers : 47H06, 47J25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 237—251
Derivations of a restricted Weyl Type Algebra on a Laurent Extension
Seul Hee Choi
MSC numbers : 17B40, 17B56
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 227—236
Factor Rank Comparisons of Matrices over Two Related Semirings
Seok-Zun Song
MSC numbers : 15A23, 15A36
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 219—226
On the Axiom of choice of weak topos ${\Cal Fuz}$
Ig Sung Kim
MSC numbers : 18B25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 2, 211—217

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd